ArticleBMC pulmonary medicine2024
Transient pulmonary and gastric bleeding after iopamidol administration in a patient with marginal zone lymphoma: a case report.
Article in BMC pulmonary medicine, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 3 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 1 country.
Funding
Abstract
backgroundIopamidol is a non-ionic, water-soluble iodine contrast agent that is considered safe for intravenous or intra-arterial administration and is widely used both in the general population and in patients undergoing oncological treatment. While adverse reactions to iopamidol have been documented, to date, no pulmonary and gastric hemorrhages induced by iopamidol have been reported in oncology patients. We report the first case of this complication. CASE PRESENTATION: We report the case of a 60-year-old woman with marginal zone lymphoma who was receiving antineoplastic therapy. As part of the investigation for the condition, she underwent chest enhancement CT with iopamidol. Shortly thereafter(within five minutes), she experienced hemoptysis and hematemesis. She was intubated and admitted to the intensive care unit. Pre- and post-contrast images demonstrated the course of the hemorrhage. Flexible bronchoscopy and gastroscopy on the following day showed no active bleeding, and the patient recovered completely after antiallergy treatment. We speculate that contrast-induced hypersensitivity was the most likely cause of the transient pulmonary and gastric bleeding.
conclusionAlthough rare, the complications of iopamidol, which may cause allergic reactions in the lungs and stomach, should be considered.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.